Further results on uniqueness of meromorphic functions concerning fixed points. (English) Zbl 1470.30031

Summary: We will study the uniqueness problems of meromorphic functions of differential polynomials sharing fixed points. Our results improve or generalize some previous results on meromorphic functions sharing fixed points.


30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
Full Text: DOI


[1] Hayman, W. K., Meromorphic Functions (1964), Oxford, UK: Clarendon Press, Oxford, UK
[2] Yang, C. C.; Yi, H. X., Uniqueness Theory of Meromorphic Functions (2003), Dordrecht, The Netherlands: Kluwer Academic, Dordrecht, The Netherlands
[3] Yang, L., Value Distribution Theory (1993), Berlin, Germany: Springer, Berlin, Germany
[4] Bergweiler, W.; Eremenko, A., On the singularities of the inverse to a meromorphic function of finite order, Revista Matemática Iberoamericana, 11, 2, 355-373 (1995) · Zbl 0830.30016
[5] Chen, H. H.; Fang, M. L., On the value distribution of \(f^n f'\), Science in China A: Mathematics, 38, 789-798 (1995) · Zbl 0839.30026
[6] Fang, M., A note on a problem of Hayman, Analysis, 20, 1, 45-49 (2000) · Zbl 0948.30030
[7] Fang, M. L.; Qiu, H. L., Meromorphic functions that share fixed-points, Journal of Mathematical Analysis and Applications, 268, 2, 426-439 (2002) · Zbl 1030.30028
[8] Xu, J.; Lü, F.; Yi, H. X., Fixed-points and uniqueness of meromorphic functions, Computers & Mathematics with Applications, 59, 1, 9-17 (2010) · Zbl 1189.30069
[9] Zhang, J. L., Uniqueness theorems for entire functions concerning fixed points, Computers & Mathematics with Applications, 56, 12, 3079-3087 (2008) · Zbl 1165.30362
[10] Cao, Y. H.; Zhang, X. B., Uniqueness of meromorphic functions sharing two values, Journal of Inequalities and Applications, 2012, article 100 (2012) · Zbl 1291.30193
[11] Yang, C. C., On deficiencies of differential polynomials II, Mathematische Zeitschrift, 125, 107-112 (1972) · Zbl 0217.38402
[12] Yang, C. C.; Hua, X. H., Uniqueness and value-sharing of meromorphic functions, Annales Academiæ Scientiarum Fennicæ, 22, 2, 395-406 (1997) · Zbl 0890.30019
[13] Yi, H. X., Meromorphic functions that share three sets, Kodai Mathematical Journal, 20, 1, 22-32 (1997) · Zbl 0882.30019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.